# SDR ASAA2014011012361

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 4,739 hours, 1,524 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING ON MENU SCREEN.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER PROMPT RETURNED TO NORMAL REF FIM 23-15-00-23-801.
